Nonlinear monotone semigroups and viscosity solutions
Annales de l'I.H.P. Analyse non linéaire, Tome 18 (2001) no. 3, p. 383-402
@article{AIHPC_2001__18_3_383_0,
     author = {Biton, Samuel},
     title = {Nonlinear monotone semigroups and viscosity solutions},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Elsevier},
     volume = {18},
     number = {3},
     year = {2001},
     pages = {383-402},
     zbl = {1002.35060},
     mrnumber = {1831661},
     language = {en},
     url = {http://http://www.numdam.org/item/AIHPC_2001__18_3_383_0}
}
Biton, Samuel. Nonlinear monotone semigroups and viscosity solutions. Annales de l'I.H.P. Analyse non linéaire, Tome 18 (2001) no. 3, pp. 383-402. http://www.numdam.org/item/AIHPC_2001__18_3_383_0/

[1] Alvarez L, Guichard F, Lions P.L, Morel J.M, Axioms and Fundamental Equations of Image Processing, Arch. Rational Mech. Anal. 123 (1993) 199-257. | MR 1225209 | Zbl 0788.68153

[2] Bardi M, Capuzzo-Dolcetta I, Optimal Control and Viscosity Solutions of Hamilton-Jacobi-Bellman Equations, Birkhäuser, Boston, 1997. | Zbl 0890.49011

[3] Barles G, Solutions de Viscosité des Équations de Hamilton-Jacobi, Collection “Mathématiques et Applications” of SMAI, No 17, Springer-Verlag, Paris, 1994. | Zbl 0819.35002

[4] Beck A, Uniqueness of Flow Solutions of Differential Equations, Lecture Notes in Mathematics, 318, Springer-Verlag, Berlin, 1973. | MR 409997 | Zbl 0261.34001

[5] Crandall M.G, Lions P.-L, Viscosity solutions of Hamilton-Jacobi equations, Trans. Amer. Math. Soc. 277 (1983) 1-42. | Zbl 0599.35024

[6] Crandall M.G, Ishii H, Lions P.-L, User's guide to viscosity solutions of second order Partial differential equations, Bull. Amer. Soc. 27 (1992) 1-67. | MR 1118699 | Zbl 0755.35015

[7] Fleming W.H, Soner H.M, Controlled Markov Processes and Viscosity Solutions, Applications of Mathematics, Springer-Verlag, New York, 1993. | MR 1199811 | Zbl 0773.60070

[8] Giga Y, Goto S, Ishii H, Sato M.-H, Comparison principle and convexity preserving properties for singular parabolic equations on unbounded domains, Indiana University Math. J. 40 (2) (1991). | MR 1119185 | Zbl 0836.35009

[9] Ishii I, Uniqueness of unbounded viscosity solution of Hamilton-Jacobi equations, Indiana Univ. Math. J. 33 (1984) 721-748. | Zbl 0551.49016

[10] Ley O, Lower bound gradient estimates for first-order Hamilton-Jacobi equations and applications to the regularity of propagating fronts, Preprint, 1999.

[11] Lions P.-L, Generalized Solutions of Hamilton-Jacobi Equations, Research Notes in Mathematics, 69, Pitman, London, 1988. | Zbl 0497.35001

[12] Lions P.-L, Some Properties of the Viscosity Semigroups of Hamilton-Jacobi Equations, Nonlinear Differential Equations and Applications, Pitman, London, 1982.